# SDR ASMF20200603023

- Difficulty date: April 12, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N438AM
- Make and model: Boeing 787-9
- Aircraft serial: 43862
- Aircraft time: 15,155 hours, 1,680 cycles
- Engine: Ge GENX1B54
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Deflector
- Condition: Cracked
- Location: Lt Engine
- Part time: 15,155 hours, 1,680 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN ACCORDANCE WITH MAINTENANCE PROGRAM 600 FC CHECK, IT WAS FOUND TWO AXIAL CRACKS WITH 0.268" AND 0.263", SPACED AT 0.305" BETWEEN CRACKS, LOCATED  ON CUP 22 DOME DEFLECTOR OF LEFT ENGINE COMBUSTION CHAMBER.  PERMITTED FOR 100 FC FOR A ONE TIME RECOMMENDATION AS PER ENGINE MANUFACTURE DEPARTURE RECOMMENDATION 01189731 REVISION 0.  THE BORESCOPE INSPECTION OF COMBUSTION CHAMBER DEFLECTOR CUP 22 WAS PERFORMED, DETECTING CRACKS OF 2 AXIAL AND 1 RADIAL, CONTINUING ON SAME CONDITIONS AND ENGINE MANUFACTURE DEPARTURE RECOMMENDATION 01189731 REVISION 0, ALLOW THE LEFT ENGINE OPERATION IAW AMM B787-A-G72-00-00-07B-280C-A. IN REFERENCE TO GE ENGINE MANUFACTURE DEPARTURE RECOMMENDATION 01189731 REVISION 0, ENGINE MANUFACTURE ACCEPT THE LEFT ENGINE AS SERVICEABLE FOR MAXIMUM OF 100 CYCLES FROM MOST RECENT PAST INSPECTION, ALL CORRECT.
